# SDR UPS06547263

- Difficulty date: June 25, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 17,234 hours, 11,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103097
- Condition: Dented
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON AFT CARGO FUSELAGE FRAME.  REPAIRED FRAME PER FINAL EA NR 757-5362-27A1477 AND UPS EO NR B757-5310- 24600-A.
